Some Summability Invariants.

W. Beekmann; Shao-Chien Chang

Manuscripta mathematica (1980)

  • Volume: 31, page 363-378
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Beekmann, W., and Chang, Shao-Chien. "Some Summability Invariants.." Manuscripta mathematica 31 (1980): 363-378. <>.

author = {Beekmann, W., Chang, Shao-Chien},
journal = {Manuscripta mathematica},
keywords = {summability invariants; summability matrices},
pages = {363-378},
title = {Some Summability Invariants.},
url = {},
volume = {31},
year = {1980},

AU - Beekmann, W.
AU - Chang, Shao-Chien
TI - Some Summability Invariants.
JO - Manuscripta mathematica
PY - 1980
VL - 31
SP - 363
EP - 378
KW - summability invariants; summability matrices
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.